# SDR DL75K050341

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 14,689 hours, 6,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND HAZE NOTED AT ROW 7 BOTH SIDES ELECTRICAL ODOR.  SIDE WALL LIGHTS OFF OVERHEAD LIGHTS ON LOW.   IFE TURNED OFF AND SMOKE REOCCURRED TWICE DURING DESCENT.  NO EICAS MSG INBOUND.  NO C/BS POPPED IN COCKPIT OR EE OR CARGO COMPTS.  RAN ALL LIGHTS AND IFE AND GALLEY EQUIPMENT CHECKED.  CEILING/PSU AREAS AND UNDER SEATS AND FLOOR GRILLS.  ALL OPS /ODORS NORMAL.  UNABLE TO DUPLICATE.  ATL MA NOTIFIED.  ALSO  CHECKED FWD/AFT CARGO COMPT AND FWD EE COMPTS.  RAN APU AIR ENTIRE GROUND TURN.
